# SDR SWIA200819639

- Difficulty date: March 16, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 14,236 hours, 10,945 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD ENGINE BEAM IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS ON ENGINE BEAM WEB PER REO 601R-53-61-870 REV C AND REO 601R-53-61-2554.
